Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX; TRACHEOSTOMY
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX; TRACHEOSTOMY
Model Number
100/897/080CZ
Medical Device Problem Code
Inflation Problem (1310)
Health Effect - Clinical Code
Airway Obstruction (1699)
Date of Event
11/18/2020
Type of Reportable Event
Serious Injury
Event or Problem Description
Information received a smiths medical tracheostomy|pvc - portex tubes pdt uniperc had cuff failure during an airway emergency.Tracheostomy tube was removed and the patient was intubated from above.No further information available on patient outcome.
New Search
Submit an Adverse Event Report
Brand Name
PORTEX
Common Device Name
TRACHEOSTOMY
Manufacturer
(Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
olomoucka 306
hranice 1, mesto 753 0 1
EZ 753 01
MDR Report Key
11090281
Report Number
3012307300-2020-12825
Device Sequence Number
3711842
Product Code
BTO
UDI-Device Identifier
15019315107207
UDI-Public
15019315107207
Combination Product (Y/N)
N
Initial Reporter Country
UK
PMA/510(K) Number
K083031
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
foreign
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
12/29/2020
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
No Information
Device Expiration Date
06/04/2025
Device Model Number
100/897/080CZ
Device Catalogue Number
100/897/080CZ
Device Lot Number
3986061
Was Device Available for Evaluation?
No
Was the Report Sent to FDA?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
11/30/2020
Initial Report FDA Received Date
12/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;